About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 723453, 8 pages
http://dx.doi.org/10.1155/2013/723453
Research Article

Existence for Nonautonomous Fractional Integrodifferential Equations with Nonlocal Conditions

School of Mathematics, Yunnan Normal University, Kunming 650092, China

Received 10 July 2013; Revised 16 September 2013; Accepted 12 October 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Fang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of mild solution of a class of nonlinear nonautonomous fractional integrodifferential equations with nonlocal conditions in a separable Banach space . Combining the techniques of operator semigroup, noncompactness measures, and the fixed point theory, we obtain new existence of mild solution without the assumptions that the nonlinearity satisfies a Lipschitz type condition and the semigroup generated by is compact. An application of the abstract result is also given.